Aug 18, 2019: Stopped

I recently made a decision to stop taking my happy tablets.

And if there’s one thing I’ve learnt about stopping taking them it’s that everything you read says DO NOT JUST STOP TAKING THEM!

I just stopped taking them.

I’d noticed, for a while, that I was actually in a worse mood when I took them than when I didn’t. That if I forgot to take them for a day or two, everything was fine and funky, but if I took one I’d be snappy and angry. So I sort of gradually forgot to take them every day. And then when we went away I had them with me but didn’t take them at all. And now we’ve been back a week and a bit and I’ve still not taken any. And I feel fine and dandy.

I had a better look into the DO NOT JUST STOP TAKING THEM FOR THE LOVE OF EVERYTHING THAT IS HOLY stuff.

It seems there are side-effects – or can be, I should say – to stopping taking them. However, a lot of the side effects for not taking them are the same as the side effects for taking them.

And, of course, if you choose to visit Dr Google and have an internet looksee to find out what’s what then not taking them can lead to all sorts of stuff. I’ve had none of it. Not a bean. Or nothing that leapt out as a side effect, anyway. Nothing that made me think, “Well, my good man, this is a very odd turn of events.”The internets tell me I should be just crying rivers. At everything and anything. Just crying. All the time. Crying. And shivering. Crying and shivering.

There’s none of that.

But I have started watching episodes of Undercover Boss on YouTube, but not even the whole thing. Just the reveal bit at the end where they tell the arseholes off and give thousands of dollars to people who had their children born inside out or whatever. They’re not making me cry, but I do wonder if that might be the side-effect creeping through.

It doesn’t specifically list “doing things that tug at your heart-strings” but that could fall under the overly emotional category.

What have I done to myself?